# SDR SWAA2022031148518

- Difficulty date: July 19, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 55,941 hours, 32,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE HAS A LARGE AREA OF CRUSHED CORE AND DELAMINATION ON L/H SIDE BETWEEN I/B SIDE OF ELEVATOR AND TAIL CONE SURFACE / REPAIRED DAMAGED AREA PER SRM 53-80-70-2R-1.
